# SDR SIMA20150209008

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,850 hours, 21,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABOVE RT WING EMER LIGHT INOPERATIVE.  R & R, OPERATIONS CHECKED GOOD ABOVE RT WING EMER LIGHT BULB IAW AMM 33-50-10.
